# SDR CALA2025020402192

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 34,645 hours, 3,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHT BROKEN AT SEAT 48G. REPLACED LIGHT ASSY AND CONDITION CHK OK.
